AMS eContent Search Results
Matches for: msc=(11E76) AND publication=(mcom)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jan H. Dumke. $p$-adic zeros of quintic forms. Math. Comp. 86 (2017) 2469-2478.
Abstract, references, and article information   
View Article: PDF

[2] Razvan Barbulescu and Armand Lachand. Some mathematical remarks on the polynomial selection in NFS. Math. Comp. 86 (2017) 397-418.
Abstract, references, and article information   
View Article: PDF

[3] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society